MathSciNet Relay Station
MathSciNet bibliographic data
MR2196891 34C25 (34B18 34D20)
Zhang, Meirong Periodic solutions of equations of Emarkov-Pinney type. Adv. Nonlinear Stud. 6 (2006), no. 1, 57–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement